Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Accutane123456

Breaking out after stopping clarisonic

Recommended Posts

I've been using my clarisonic for about two years. It has managed to sort of keep my acne in control but not entirely. So I decided to stop using it cold turkey, because I thought it wasn't doing much anyways. Also because I'm going to start accutane in two weeks and so I felt like eventually I will need to stop using it. A week later my entire forehead is covered in clogged pores... if I run my finger through my forehead all I feel are endless bumps. another thing to add is I'm extremely oily everywhere on my face. Not just my t-zone. Is my face just completely attached to my clarisonic now? Has this happened to anybody before? Please share 

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×